# SDR ENHA 20250521862

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 31,039 hours, 68,782 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,599 hours, 3,595 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1H7521
- Part serial: 2BB7
- Condition: Sticking
- Location: Zone 100
- Part time: 1,599 hours, 3,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED THE PILOT DOOR POST GETTING HOT. MECHANICS REPLACED THE BLEED AIR PRESSURE REGULATOR AND PROBLEM WAS RESOLVED.
